Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

After taking of nuforce 3-kit i have drowsiness. Should i apply onabet cream ?

an hour before i had ornidazole from Nuforce 3kit. i feel drowsy and feeble now .it has any side effects? also i want to know whether i have to apply onabet cream inside the vagina also. if so how to apply?(it has no applicator)
Asked On : Thu, 7 Jul 2011
Answers:  1 Views:  484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
This kit contains a high dose of ornidazole . So, mild change in taste sensation is expected. The feeling of drowsiness will pass off after some time.You can apply the vaginal ointment with a finger.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor